NEW INEQUALITIES FOR n- TIME DIFFERENTIABLE FUNCTIONS


YILDIZ Ç., ÖZDEMİR M. E.

Tbilisi Mathematical Journal, vol.12, no.2, pp.1-15, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 2
  • Publication Date: 2019
  • Doi Number: 10.18514/mmn.2019.2489
  • Title of Journal : Tbilisi Mathematical Journal
  • Page Numbers: pp.1-15

Abstract

In this work, by using an integral identity together with both the Holder and the Power-Mean integral inequality we establish several new inequalities for n-time differentiable r-convex and concave functions.